View : 18 Download: 0

A high-order adaptive numerical method for recirculating flows at large Reynolds number

Title
A high-order adaptive numerical method for recirculating flows at large Reynolds number
Authors
Kim S.-C.Lee J.-Y.
Ewha Authors
이준엽
SCOPUS Author ID
이준엽scopus
Issue Date
1999
Journal Title
Journal of Computational and Applied Mathematics
ISSN
0377-0427JCR Link
Citation
vol. 108, no. 1-2, pp. 75 - 86
Publisher
Elsevier Science B.V., Amsterdam, Netherlands
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
A numerical method is constructed for two-dimensional Navier-Stokes flows in a circular domain. Adaptive computational grids are employed to resolve the boundary layer and the boundary vorticity values are obtained in high order of accuracy. Numerical results show a quite good agreement with the asymptotic expansion calculation (Kim, SIAM J. Appl. Math. 58(5) (1998) 1394-1413). Extension to general shape domains is briefly addressed.A numerical method is constructed for two-dimensional Navier-Stokes flows in a circular domain. Adaptive computational grids are employed to resolve the boundary layer and the boundary vorticity values are obtained in high order of accuracy. Numerical results show a quite good agreement with the asymptotic expansion calculation (Kim, SIAM J. Appl. Math. 58(5) (1998) 1394-1413). Extension to general shape domains is briefly addressed.
DOI
10.1016/S0377-0427(99)00101-6
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE